# SDR DALA1150530693

- Difficulty date: August 21, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1400 ABOVE STR 26L.  FABRICATED J SECTION REPAIR IAW B757 SRM 53-00-07 REPAIR 5  STEP 4 FIG 201 PG 201 DETAIL I.  INSTALLED REPAIR J SECTION ON STA 1400 S 26L. AFT CARGO COMPT IAW B757 SRM 53-00-07 REPAIR 5 DETAIL I FIG 201 PG 201 STEP 10 & 11 AT SAA/SAT DURING HMV ON (N/R 185513) W/O 88597390001.
